MathSciNet Relay Station
MathSciNet bibliographic data
MR589142 (81j:26007) 26A42 (26A39)
Foran, James On extending the Lebesgue integral. Proc. Amer. Math. Soc. 81 (1981), no. 1, 85–88.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement